# SDR UPS205534

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5241 · Galley Doors
- Part: Upper Gate
- Part number: 5708458503
- Condition: Corroded
- Location: Mid Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, MID GALLEY DOOR UPPER GATE HAS AREAS OF CORROSION.  REMOVED AND REPLACED MID GALLEY DOOR GATE IAW SRM 51-10-1, 51-20-4, 51-30-8 AND MM 52-12-11.
